Drug Reference

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Click a letter to see a list of items beginning with that letter.

Acetaminophen, Dextromethorphan Hydrobromide, Doxylamine Succinate Oral solution

Additional titles for this drug

All-Nite 500mg-15mg-6.25mg/15ml Liquid, All-Nite 500mg-15mg-6.25mg/15ml Liquid (Mint), Delsym NightTime Cough & Cold Liquid, GNP Multi-Symptom Night Time Cold & Flu Relief Solution, GNP Multi-Symptom NightTime Cold & Flu Relief Solution, GNP NightTime Cold & Flu Relief Solution, GoodSense Multi-Symptom NightTime Cold & Flu Relief Solution, GoodSense NightTime Cold & Flu Relief 325mg-15mg-6.25mg/15ml Solution (Cherry), GoodSense NightTime Cold & Flu Relief 325mg-15mg-6.25mg/ml Solution, GoodSense NightTime Cold and Flu Relief 500mg-15mg-6.25mg/15ml Solution, GoodSense NightTime Cough & Sore Throat Cool Ice Solution, Nite-Time Cold/Flu Relief Solution, Premier Value Night-Time Multi-Symptom Cold/Flu Relief Solution, Premier Value Night-Time Multi-Symptom Cold/Flu Relief Solution (Cherry), Publix Nite Time Multi-Symptom Cold & Flu Relief Solution, Publix Nitetime Multi-Symptom Cold & Flu Relief Solution, Today's Health Nighttime Multi-Symptom Cold & Flu Relief Solution, Today's Health Nighttime Multi-Symptom Cold & Flu Relief Solution (Cherry), Top Care Multi-Symptom NightTime Cold & Flu Relief Solution, Top Care Multi-Symptom Nite Time Cold & Flu Relief Solution, Top Care NightTime Cough & Sore Throat Cool Ice Solution, Tylenol Cough and Sore Throat Nighttime Cool Burst Liquid, Tylenol Warming Cough and Sore Throat Nighttime Liquid (Honey Lemon), Vicks Nature Fusion Cold & Flu Nightime Liquid(Honey), Walgreens Cold/Flu Relief Nighttime Liquid, Walgreens Cold/Flu Relief Nighttime Liquid (Cherry), Zicam Flu Maximum Strength Nighttime Medicated Spoons

What is this medicine?

ACETAMINOPHEN; DEXTROMETHORPHAN; DOXYLAMINE (a set a MEE noe fen; dex troe meth OR fan; dox IL a meen) is a combination of a pain reliever, a cough suppressant, and an antihistamine. It is used to treat the aches and pains, cough, fever, headache, runny nose, and sneezing of a cold. This medicine will not treat an infection.

How should I use this medicine?

Take this medicine by mouth. Follow the directions on the package label. Use a specially marked spoon or container to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Take your medicine at regular intervals. Do not take it more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • breathing problems

  • changes in vision

  • confusion

  • over excited, nervous, or restless

  • problems with balance, talking, walking

  • trouble passing urine or change in the amount of urine

  • unusual bleeding or bruising

  • unusually weak or tired

  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • drowsy, tired

  • headache

  • nausea, stomach upset

What may interact with this medicine?

Do not take this medicine with any of the following medications:

  • MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate

This medicine may also interact with the following medications:

  • alcohol

  • furazolidone

  • imatinib

  • isoniazid

  • linezolid

  • other medicines for cold, cough or allergy

  • other medicines with acetaminophen

  • procarbazine

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

Where should I keep my medicine?

Keep out of the reach of children.

Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Throw away any unused medicine after the expiration date.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:

  • asthma, bronchitis, or other lung disease

  • cough that does not go away

  • cough with a lot of phlegm

  • glaucoma

  • if you frequently drink alcohol containing drinks

  • liver disease

  • phenylketonuria

  • taken an MAOI like Carbex, Eldepryl, Marplan, Nardil, or Parnate in last 14 days

  • trouble passing urine

  • an unusual or allergic reaction to acetaminophen, dextromethorphan, doxylamine, other medicines, foods, dyes, or preservatives

  • pregnant or trying to get pregnant

  • breast-feeding

What should I watch for while using this medicine?

Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse. Let your doctor know if the pain or cough gets worse or lasts for more than 7 days. Call your doctor if a fever gets worse or lasts for more than 3 days. If a cough does not go away, if a cough comes back, or if it occurs with a rah or headache see your doctor. Also see your doctor if a sore throat lasts more than 2 days or if it occurs with a fever, rash, headache, nausea, or vomiting.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

No Content Found.

Featured Calendar Events

Apr 22
Passover Ends More info
 
Apr 26
Passover Ends More info
 
May 01
Asthma and Allergy Awareness Month More info
View Full Events Calendar
Medicap Pharmacy
400 1st Avenue West
Newton, IA 50208

Ph. 641-792-3528
Fx. 641-792-3526

Pharmacy Hours:

Mon-Fri: 8:30am-6:30pm
Sat: 9:00am-1:30pm
Sun: Closed

Send